Jump to content
Important Survey - Please Participate ×

Feeling Valium cut after two days


[Mo...]

Recommended Posts

Hello people,

 

So i’m finally going down, convinced psych doc that I should not be on Valium and she agreed!

 

Just a small drop to start, removing .5mg from mid day dose.

 

Question; is it possible for me to be feeling the cut after only two days?  I’m feeling a tad more anxious and tired.

 

Thanks for any insight - cheers!

Link to comment
Share on other sites

I always did. I was very sensitive to drops. However, once I accepted that the withdrawal will not be simple, and it was normal to feel some stuff, the cuts got easier. You need to accept that withdrawal is going to lead to some symptoms, the goal is for them to be as mild as possible.
Link to comment
Share on other sites

I always did. I was very sensitive to drops. However, once I accepted that the withdrawal will not be simple, and it was normal to feel some stuff, the cuts got easier. You need to accept that withdrawal is going to lead to some symptoms, the goal is for them to be as mild as possible.

 

Thanks Bella!  Good to hear this is normal, it’s not intolerable but uncomfortable.

 

Great job on your taper btw, keep on trucking!

 

Cheers,

 

MP

Link to comment
Share on other sites

Perfect. That’s the goal, aim for tolerable. The more you expect that you will feel something, as our body’s recover, the less fear you will have. I am extremely hypersensitive to things, so If I can do it. You can :)
Link to comment
Share on other sites

Yes, you can feel symptoms in 2 days.  It’s totally normal.  So far, sounds like the symptoms are very manageable.  I hope that continues!  And congratulations on making the move!
Link to comment
Share on other sites

×
×
  • Create New...